# SDR AWXA200600254

- Difficulty date: October 10, 2005
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 60,530 hours, 36,995 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DISCOVERED PREVIOUS BLEND OUT AT STA 1088, ABOVE THE FORWARD RT CORNER OF THE APU DOOR.  WAS DETERMINED TO BE CHAFFING DAMAGE ABOUT 6" AFT OF STA 1088 AT STR 20R.  DEEP BLENDED OUT AREA WAS NOT COVERED IN THE BOEING 737-300 SRM.  MAINTENANCE CLEANED AND INSPECTED THE DAMAGED AREA TO ENSURE NO CRACKS EXISTED, NONE WERE ALLOWED AND NONE WERE FOUND.  FABRICATED EXTERNAL DOUBLER FROM 2024-T3 IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NO. 03-5381-05285-HF1.  FABRICATED REPAIR PARTS WERE INSTALLED WET AT BS 1088, STR 20R IAW AWA ER NO. 03-5381-05285-HF1.
